Rocky Mountain Journal of Mathematics
- Rocky Mountain J. Math.
- Volume 48, Number 5 (2018), 1685-1702.
Global asymptotic stability of positive steady states of a solid avascular tumor growth model with time delays
In this work, global stability of a free boundary problem modeling solid avascular tumor growth is studied. The model is considered with time delays during the proliferation process. We prove that the unique positive constant steady state is globally asymptotically stable under some assumptions. The proof uses the comparison principle and the iteration method.
Rocky Mountain J. Math., Volume 48, Number 5 (2018), 1685-1702.
First available in Project Euclid: 19 October 2018
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Xu, Shihe; Zhang, Fangwei. Global asymptotic stability of positive steady states of a solid avascular tumor growth model with time delays. Rocky Mountain J. Math. 48 (2018), no. 5, 1685--1702. doi:10.1216/RMJ-2018-48-5-1685. https://projecteuclid.org/euclid.rmjm/1539936041